Existence theorem for non-Abelian vortices in the Aharony--Bergman--Jafferis--Maldacena theory
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 737-746
Published online May 10, 2017
Printed May 31, 2017
Ruifeng Zhang and Meili Zhu
College of Mathematics and Statistics Henan University, Chunlai Senior High School of Chunlai Eduction Group
Abstract : In this paper, we discuss the existence theorem for multiple vortex solutions in the non-Abelian Chern--Simons--Higgs field theory developed by Aharony, Bergman, Jafferis, and Maldacena, on a doubly periodic domain. The governing equations are of the BPS type and derived by Auzzi and Kumar in the mass-deformed framework labeled by a continuous parameter. Our method is based on fixed point method.
Keywords : non-Abelian gauge field, Chern--Simons vortex equation, ABJM mode, a fixed-point method
MSC numbers : 35J20, 35J50, 35Q
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd